Ramadan Zejnullahu
Ramadan Zejnullahu
Unknown affiliation
Verified email at uni-pr.edu
Title
Cited by
Cited by
Year
On orthogonal polynomials with respect to certain discrete Sobolev inner product
F Marcellan, RX Zejnullahu, BX Fejzullahu, EJ Huertas
Pacific J. Math 257, 167-188, 2012
182012
Orthogonal polynomials with respect to the Laguerre measure perturbed by the canonical transformations
BX Fejzullahu, RX Zejnullahu
Integral Transforms and Special Functions 21 (8), 569-580, 2010
152010
Some properties of the interpolating spline-functions space
R Zejnullahu
Matematički Vesnik 41 (107), 269-271, 1989
11989
The Approximation of Bivariate Blending Variant Szász Operators Based Brenke Type Polynomials
B Baxhaku, R Zejnullahu, A Berisha
Advances in Mathematical Physics 2018, 2018
2018
The null space dimension and the existence of the interpolating spline-function in Banach space
R Zejnullahu
Le Matematiche 61 (2), 331-334, 2006
2006
ON THE INTERPOLATING SPLINE-FUNCTION IN HILBERT SPACES
R Zejnullahu
Punime Matematike 1, 1986
1986
Lebesgue Constants for Fourier Expansions Associated with Weight Function
BX Fejzullahu, RX Zejnullahu
The system can't perform the operation now. Try again later.
Articles 1–7